# SDR USAA2009041590894

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 35,989 hours, 13,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 147 - CMH-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 9 RIGHT.  RECONNECTED LOOSE EMERGENCY LIGHT CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
